MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662878
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: it was reported by the customer that instrument has high carryover.Contamination checklist: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Carryover between patient samples 2.Please describe any additional details: go to patient samples checklist.Instrument has high carryover.
 
Additional Manufacturer Narrative
The following field was updated with corrected information: h.6 imdrf annex g: g07003.H.6 investigation summary: based on the investigation results, the reported issue was not confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause and/or resolution could not be determined due to the customer stating they have a gap in their contract on this instrument and do not want the work done at this time.The service team attempted to contact the customer several times and there was no response.Although the instrument is used for diagnostic testing, no impact to customer and patient health or safety was reported.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: it was reported by the customer that instrument has high carryover.Contamination checklist: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Carryover between patient samples.2.Please describe any additional details: go to patient samples checklist.Instrument has high carryover.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22915362
Report Number3027394506-2025-00038
Device Sequence Number9055412
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public(01)00382906628787(11)190523
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown